# SDR RAIA0006014

- Difficulty date: June 13, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 26,482 hours, 26,631 cycles
- System (JASC): 3150 · Central Warning
- Part: Relay
- Part number: E0242A28C1
- Condition: Failed
- Location: Ccas
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7260-STL- ENGINE LIGHT ON CCAS ILLUMINATED DURING TAXI.  MAINTENANCE DEFERRED INDICATION PER MEL.  MAINTENANCE INSPECTED AND REPLACED CCAS RELAY.
